Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

IBS after consuming contraceptives. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: IBS(Irritable Bowel Syndrome)
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
Doctor :   hi
User :   Hi Doctor
Doctor :   how can i hel[p you?
User :   I would like information please
Doctor :   ok
User :   i am currently on the contraception triphsal
User :   and would like to know if that could cause colon problems
User :   as since i have been on triphsal i am battling with my colon
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   could the triphsal be effecting my colon
User :   23, female, receptionist, married, no dependents
Doctor :   ok
User :   could it be effecting my colon? thats all i want to know
Doctor :   ok
Doctor :   are you using any other medicines?
User :   no im not just vitamins
Doctor :   ok
User :   could triphsal cause it
User :   should i stop it?
Doctor :   you mean triphasic?
User :   its the pill triphsal
Doctor :   ok
User :   contraceptive
Doctor :   since when are you using?
User :   about 3 years now
Doctor :   ok
User :   but since ive been using it ive been having bad colon problems
User :   i used it before and never had problems though
Doctor :   what exactly are they?
User :   what the colon problems?
Doctor :   bad colon problems that you are talking of
User :   its irritable bowel syndrome
User :   pain, discomfort
Doctor :   ok
Doctor :   since when are you having these?
User :   since i started triphsal
Doctor :   ok
User :   what do you recommend?
User :   i do?
Doctor :   you can think of changing the contraceptive
User :   do u think that could be causing the colon problem with the colon problem it comes in waves sometimes i get such bad pains i cant move
Doctor :   this could be the cause
Doctor :   as the comtraceptive would alter the metabolism
User :   oh i see
Doctor :   by altering the functions of the liver enzymes
User :   ok which could cause the colon to not function probally
Doctor :   the colon problem may an incidental with the taking of contraceptives
User :   oh i see
User :   so you say i should stop the contraception and see what happens if i still get colon problems and if i do then go back onto the pill
Doctor :   this should be done under guidence
Doctor :   of health care professional
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
Doctor :   is there any thing else that i can help you with?
Doctor :   are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM everyday.
User :   yes sorry
Doctor :   ok
User :   im here
User :   i will take it under guidence
Doctor :   ok
Doctor :   is there amy thing else that i can help ?
Doctor :   are you there?
User :   no thanks
User :   thank you so much for your help
User :   where are you from?
Doctor :   Have you filled up the feedback form I sent?
User :   yes i have thanks
Doctor :   thank you , bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor